# SDR C2XA98IA075

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION, THE EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY 3WL DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE ASSOCIATED POWER SUPPLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
